MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Codes Material Puncture/Hole (1504); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately three (3) years post initial implant during a routine follow-up cta scan the patient was found to aneurysm sac enlargement of one (1) centimeter.There is no evidence of an active leak occurring and a follow-up ct scan will be performed at a later date.The patient is stated as being in good condition.No further additional information or patient sequelae has been reported at this time.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately three (3) years post initial implant during a routine follow-up cta scan the patient was found to aneurysm sac enlargement of one (1) centimeter.There is no evidence of an active leak occurring and a follow-up ct scan will be performed at a later date.The patient is stated as being in good condition.No further additional information or patient sequelae has been reported at this time.Additionally, clinical assessment determined that there was evidence to reasonably suggest a type iiib endoleak of the cuff occurred that was not included in the event as reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported sac growth was unconfirmed; however, it was determined that there was evidence to reasonably suggest a type iiib endoleak of the proximal extension (vela suprarenal).Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: a2: date of birth ¿ updated b1: adverse event or product problem ¿ updated b5: describe event or problem ¿ updated d2: product description ¿ updated d4: model #/lot #/expiration date/udi# - updated g1,2: contact office- name has been updated h4: manufacturing date ¿ updated h6: patient code ¿ remove 1708 h6: device code - remove 3190 h6: result code ¿ remove 3233 h6: conclusion code ¿ remove 11.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8687338
Report Number2031527-2019-00272
Device Sequence Number14040645
Product Code MIH
UDI-Device Identifier00818009010100
UDI-Public(01)00818009010100(17)180810
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2018
Device Model NumberA28-28/C75-O20V
Device Lot Number1352627011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0008-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT; VELA SUPRARENAL (LN 1352627-011); VELA SUPRARENAL (LN 1352627-011)
Outcome Attributed to Adverse Event Other;
Patient Age83 YR